Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 1, NWS Amarillo, TX

January 17, 201910 counties in Texas

NWS Amarillo, TX issued this wind advisory at Jan 17, 2019, 2:41 PM CST for 10 counties in Texas. It took effect at Jan 18, 2019, 11:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2019, 2:41 PM CST (20:41 UTC)
In effect from
Jan 18, 2019, 11:00 AM CST
Expired
Jan 19, 2019, 6:00 AM CST
In force
19 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2034 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WWUS74 KAMA 172041
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
241 PM CST Thu Jan 17 2019

TXZ016-180500-
/O.NEW.KAMA.WI.Y.0001.190118T1700Z-190119T0100Z/
Deaf Smith-
Including the city of Hereford
241 PM CST Thu Jan 17 2019

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST FRIDAY...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect from 11 AM to 7 PM CST Friday.

* Timing...11 AM through 7 PM Friday

* Winds...Northwest 30 to 35 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities...
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

Rutt
7 follow-up statements
749 
WWUS74 KAMA 180530
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1130 PM CST Thu Jan 17 2019

TXZ016-181100-
/O.CON.KAMA.WI.Y.0001.190118T1700Z-190119T0100Z/
Deaf Smith-
Including the city of Hereford
1130 PM CST Thu Jan 17 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
FRIDAY...

* Timing...11 AM through 7 PM Friday

* Winds...Northwest 25 to 35 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

Ward
862 
WWUS74 KAMA 180835
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
235 AM CST Fri Jan 18 2019

TXZ015-019-020-182300-
/O.EXB.KAMA.WI.Y.0001.190119T0000Z-190119T1200Z/
Wheeler-Donley-Collingsworth-
Including the cities of Shamrock, Wheeler, Clarendon, 
and Wellington
235 AM CST Fri Jan 18 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY FOR SOUTHEASTERN TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect from 6 PM this evening to 6 AM CST
Saturday.

* Timing...6 PM this evening through 6 AM Saturday.

* Winds...North 30 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities...
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

TXZ016-182300-
/O.CON.KAMA.WI.Y.0001.190118T1700Z-190119T0100Z/
Deaf Smith-
Including the city of Hereford
235 AM CST Fri Jan 18 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR FAR SOUTHWESTERN TEXAS PANHANDLE...

* Timing...11 AM through 7 PM Friday.

* Winds...Northwest 25 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

Ward
643 
WWUS74 KAMA 181714
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1114 AM CST Fri Jan 18 2019

TXZ011>014-017-018-317-190100-
/O.EXA.KAMA.WI.Y.0001.000000T0000Z-190119T0100Z/
Oldham-Potter-Carson-Gray-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Canyon, Claude, and Palo Duro Canyon
1114 AM CST Fri Jan 18 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect until 7 PM CST this evening.

* Timing...Now through 7 PM Friday.

* Winds...Northwest 25 to 35 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

* Winds...Northwest 25 to 35 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities...
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

TXZ016-190100-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-190119T0100Z/
Deaf Smith-
Including the city of Hereford
1114 AM CST Fri Jan 18 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* Timing...Now through 7 PM Friday.

* Winds...Northwest 35 to 40 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

TXZ015-019-020-190815-
/O.CON.KAMA.WI.Y.0001.190119T0000Z-190119T1200Z/
Wheeler-Donley-Collingsworth-
Including the cities of Shamrock, Wheeler, Clarendon, 
and Wellington
1114 AM CST Fri Jan 18 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY...

* Timing...6 PM this evening through 6 AM Saturday.

* Winds...North 25 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$
420 
WWUS74 KAMA 182359
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
559 PM CST Fri Jan 18 2019

TXZ011>014-016>018-317-190600-
/O.EXT.KAMA.WI.Y.0001.000000T0000Z-190119T0600Z/
Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-
Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Hereford, Canyon, Claude, and Palo Duro Canyon
559 PM CST Fri Jan 18 2019

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* Timing...Now through 7 PM Friday.

* Winds...North 20 to 30 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

* Winds...North 20 to 30 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

TXZ015-019-020-191200-
/O.EXT.KAMA.WI.Y.0001.190118T2359Z-190119T1200Z/
Wheeler-Donley-Collingsworth-
Including the cities of Shamrock, Wheeler, Clarendon, 
and Wellington
559 PM CST Fri Jan 18 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

* Timing...6 PM this evening through 6 AM Saturday.

* Winds...North 20 to 30 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

Schneider
750 
WWUS74 KAMA 190008 CCA
NPWAMA

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Amarillo TX
608 PM CST Fri Jan 18 2019

TXZ011>014-016>018-317-190600-
/O.COR.KAMA.WI.Y.0001.000000T0000Z-190119T0600Z/
Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-
Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Hereford, Canyon, Claude, and Palo Duro Canyon
608 PM CST Fri Jan 18 2019

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* Timing...Now through 12 AM Saturday.

* Winds...North 20 to 30 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

* Winds...North 20 to 30 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

TXZ015-019-020-191200-
/O.COR.KAMA.WI.Y.0001.190118T2359Z-190119T1200Z/
Wheeler-Donley-Collingsworth-
Including the cities of Shamrock, Wheeler, Clarendon, 
and Wellington
608 PM CST Fri Jan 18 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

* Timing...Through 6 AM Saturday.

* Winds...North 20 to 30 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

Schneider
156 
WWUS74 KAMA 190626
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1226 AM CST Sat Jan 19 2019

TXZ011>014-016>018-317-190730-
/O.EXP.KAMA.WI.Y.0001.000000T0000Z-190119T0600Z/
Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-
Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Hereford, Canyon, Claude, and Palo Duro Canyon
1226 AM CST Sat Jan 19 2019

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below wind advisory criteria across these 
areas.

$$

TXZ015-019-020-191200-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-190119T1200Z/
Wheeler-Donley-Collingsworth-
Including the cities of Shamrock, Wheeler, Clarendon, 
and Wellington
1226 AM CST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* Timing...Through 6 AM Saturday.

* Winds...North 25 to 30 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving in the wind
advisory area. Stay alert to sudden gusts of wind which may cause
you to lose control of your vehicle. Extra attention should be
given to drivers of high profile vehicles. Secure outdoor items.

&&

$$

Cockrell
834 
WWUS74 KAMA 191205
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
605 AM CST Sat Jan 19 2019

TXZ015-019-020-191315-
/O.EXP.KAMA.WI.Y.0001.000000T0000Z-190119T1200Z/
Wheeler-Donley-Collingsworth-
Including the cities of Shamrock, Wheeler, Clarendon, 
and Wellington
605 AM CST Sat Jan 19 2019

...WIND ADVISORY HAS EXPIRED...

Breezy conditions will persist today, but wind speeds are expected
to remain below Wind Advisory thresholds.

$$

Cockrell

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 17, 12:59 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Jan 17, 12:59 PM CST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1259 PM CST Thu Jan 17 2019

.SHORT TERM...Today and Tonight...
Lee side troughing today in conjunction with the abundant
sunshine and dry southwest surface flow is leading to high temps
in the mid 60s today. Overnight, the surface flow in the southeast
TX Panhandle looks to remain light and turn a bit more to the
southeast, picking up enough moisture for some patchy fog. The
remainder of the area looks to stay breezy overnight with
southwest flow, preventing fog formation. The warm breezy
conditions will also keep lows overnight in the upper 30s to low
40s.

Beat

&&

.PREV DISCUSSION... /Issued 1158 AM CST Thu Jan 17 2019/

AVIATION...
18Z Issuance...All sites are expected to remain VFR through the
next 24 hours. Winds will be southwesterly today and overnight and
AOB 15kts. All sites should see some wind shear at 2000ft with
40kts westerly winds. Winds will ramp up tomorrow after 16Z with
gusts up to 30kts to the end of the period.

Beat

PREV DISCUSSION... /Issued 524 AM CST Thu Jan 17 2019/

AVIATION...
VFR conditions to at time MVFR conditions are expected through
the first few hours of the TAF period. A shield of low cigs will
slowly shifts northeast throughout the morning and along the edge
of the low clouds, patchy fog at times may impact sites,
especially at KGUY/AMA. Winds should generally be out of the
southwest at 5-15 kts with VFR skies to return to all the TAF
sites by 15-17Z.

Meccariello

PREV DISCUSSION... /Issued 301 AM CST Thu Jan 17 2019/

DISCUSSION...
Fog is expected to dissipate this morning from west to east. Winds
are expected to swing around to the southwest and this should help
warm temperatures back above normal for today.

On Friday, temperatures will start out mild, but then the much
colder air moves south during the afternoon.  This cold front will
be in association with an upper level trough that will be moving
across the Panhandles during the same time.  This positively tilted
upper level trough will sweep across the Panhandles Friday afternoon
and evening and then it will be east of our area by late Friday
night.

Some snow will be possible with this system as it races across the
region, but believe amounts should stay below one inch.  North winds
will pick up into the 30 to 40 mph range with higher gusts behind
this strong Canadian cold front Friday afternoon and Friday night.

Gusty winds may continue into Saturday as the surface gradient
remains fairly tight.

The cold air does not last long as upper level heights rise on
Sunday.  Highs on Sunday should rise to above normal once again.

The next upper level short wave trough moves across the Rockies and
then onto the Plains by Monday afternoon.  This system will again
bring a Canadian cold front with it and the possibility of some
light snow.  At this time, it looks like the dynamics from this
system will be best to the north of our area.  So have only gone
with some slight chance pops across mainly the northern sections of
our CWA Monday night through Tuesday night.

Temperatures by next Wednesday may warm back to close to normal as
upper level heights rise behind the departing system.

FIRE WEATHER...
Elevated fire weather conditions will be possible across the far
southwest and south central Texas Panhandle on Friday.  This area
has the highest ERC values and strong westerly winds will combine
with relative humidity values of 25 to 30 percent to produce the
elevated conditions.  If the cold front moves faster than what we
have forecasted at this point, then there would not be any elevated
fire weather conditions.

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

16/98/36/23
Hazardous weather outlook, Jan 17, 3:12 AM CST, 11 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
312 AM CST Thu Jan 17 2019

OKZ001>003-TXZ001>020-317-172115-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
312 AM CST Thu Jan 17 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Dry grasses will combine with strong and gusty westerly winds and
low relative humidity to bring elevated fire weather conditions
to the far southwest and south central Texas Panhandle on Friday.

Strong winds are expected Friday evening through late Saturday morning
with sustained winds around 30 to 40 MPH and gusts up to 55 MPH
at times. We will continue to monitor for a potential wind
advisory or highlights. There is a potential for snowfall
accumulation across the combined Panhandles with amounts less than
one inch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated fire weather conditions on Friday.

Nearby

Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.